×

zbMATH — the first resource for mathematics

Found 51 Documents (Results 1–51)

100
MathJax
Chen, Hua (ed.) et al., Differential equations and asymptotic theory in mathematical physics. Lectures from the conference, Wuhan University, Hubei, China, October 20–29, 2003. Hackensack, NJ: World Scientific (ISBN 981-256-055-6/hbk). Series in Analysis 2, 189-262 (2004).
PDF BibTeX XML Cite
Ben Abdallah, Naoufel (ed.) et al., Transport in transition regimes. Papers presented at the IMA workshops “Dispersive corrections to transport equations”, May 1–5, 2000, “Simulation of transport in transition regimes”, May 22–26, 2000, and “Multiscale models for surface evolution and reacting flows”, June 5–9, 2000, Minneapolis, MN, USA. New York, NY: Springer (ISBN 0-387-40495-3/hbk). IMA Vol. Math. Appl. 135, 137-153 (2004).
PDF BibTeX XML Cite
Theor. Math. Phys. 135, No. 3, 765-791 (2003); translation from Teor. Mat. Fiz. 135, No. 3, 378-408 (2003).
MSC:  37J35 81S30 70H06
PDF BibTeX XML Cite
Full Text: DOI
Karpeshina, Yulia (ed.) et al., Advances in differential equations and mathematical physics. Proceedings of the 9th UAB international conference, University of Alabama, Birmingham, AL, USA, March 26–30, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3296-4). Contemp. Math. 327, 151-160 (2003).
MSC:  81Q20 81Q15 41A60
PDF BibTeX XML Cite
Bytsenko, A. A. (ed.) et al., Mathematical methods in physics. Proceedings of the 1999 Londrina Winter School, Londrina, Brazil, August 17-26, 1999. Singapore: World Scientific. 1-43 (2000).
MSC:  58J28 57M27 81T13 57R57
PDF BibTeX XML Cite

Filter Results by …

Document Type
all top 5
Author
all top 5
Year of Publication
all top 3
Classification